MathSciNet Relay Station
MathSciNet bibliographic data
MR3034465 60J25 (35S05 60J75)
Schilling, René L.; Wang, Jian Some theorems on Feller processes: transience, local times and ultracontractivity. Trans. Amer. Math. Soc. 365 (2013), no. 6, 3255–3286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement